# SDR AU001270

- Difficulty date: October 25, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 6419311075
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER THROUGH BOLT LOCATED BETWEEN NR 2 AND NR 3 CYLINDERS BROKEN.FAILURE OCCURRED APPROXIMATELY 76.2MM (3IN) FROM THE LEFT END OF THE BOLT.
